# SDR CALA2013081990562

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,890 hours, 7,371 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10572
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GENERATOR DRIVE RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).  ADVISORY MSG-2431552 LATCHED ER MODE REPLACED RT IDG.
